# SDR AALA201509019002

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 14,128 hours, 5,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT, RED INDICATION LIGHT NOT WORKING.  REPLACED AFT RT FLIGHT ATTENDANT FLASHLIGHT.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
